Mediterranean Journal of Mathematics, Volume (18), No (6), Year (2021-10)

Title : ( On Baer’s Theorem and Its Generalizations )

Authors: Yasaman Taghavi , Saeed Kayvanfar , Mohsen Parvizi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


A well known theorem of R. Baer states that if G is a group and G/Z n (G) is finite, then γ n+1 (G) is finite. In this article, we extend this theorem for groups G that have subgroups A of Aut(G) such that A/Inn(G) is finitely generated or is of finite special rank. Furthermore, some new upper bounds for |γ n+1 (G)| and |γ n+1 (G, A)| are presented.


, Schur’s theorem, Baer’s theorem, hypercenter, nilpotent group.
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Taghavi, Yasaman and Kayvanfar, Saeed and Parvizi, Mohsen},
title = {On Baer’s Theorem and Its Generalizations},
journal = {Mediterranean Journal of Mathematics},
year = {2021},
volume = {18},
number = {6},
month = {October},
issn = {1660-5446},
keywords = {Schur’s theorem; Baer’s theorem; hypercenter; nilpotent group.},


%0 Journal Article
%T On Baer’s Theorem and Its Generalizations
%A Taghavi, Yasaman
%A Kayvanfar, Saeed
%A Parvizi, Mohsen
%J Mediterranean Journal of Mathematics
%@ 1660-5446
%D 2021